RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 359–366 (Mi mz1510)  

This article is cited in 6 scientific papers (total in 6 papers)

Clone classification of dually discriminator algebras with finite support

S. S. Marchenkov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

Abstract: Dually discriminator algebras are considered up to clones generated by the algebra operations. In terms of binary relations, all clones of the operators on a finite set that contain the Pixley dual discriminator are efficiently described. As a consequence, a similar clone classification of quasi-primal algebras with finite support is determined.

DOI: https://doi.org/10.4213/mzm1510

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 295–300

Bibliographic databases:

UDC: 512.57
Received: 13.12.1994

Citation: S. S. Marchenkov, “Clone classification of dually discriminator algebras with finite support”, Mat. Zametki, 61:3 (1997), 359–366; Math. Notes, 61:3 (1997), 295–300

Citation in format AMSBIB
\Bibitem{Mar97}
\by S.~S.~Marchenkov
\paper Clone classification of dually discriminator algebras with finite support
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 359--366
\mathnet{http://mi.mathnet.ru/mz1510}
\crossref{https://doi.org/10.4213/mzm1510}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619751}
\zmath{https://zbmath.org/?q=an:0913.08004}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 295--300
\crossref{https://doi.org/10.1007/BF02355411}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700005}


Linking options:
  • http://mi.mathnet.ru/eng/mz1510
  • https://doi.org/10.4213/mzm1510
  • http://mi.mathnet.ru/eng/mz/v61/i3/p359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marchenkov, SS, “A-classification of idempotent functions of many-valued logic”, Discrete Applied Mathematics, 135:1–3 (2004), 183  crossref  mathscinet  isi  scopus  scopus
    2. S. S. Marchenkov, “Equational closure”, Discrete Math. Appl., 15:3 (2005), 289–298  mathnet  crossref  crossref  mathscinet  zmath  elib
    3. J. Appl. Industr. Math., 2:4 (2008), 542–549  mathnet  crossref  mathscinet  zmath
    4. S. S. Marchenkov, “The closure operator in many-valued logic based on functional equations”, J. Appl. Industr. Math., 5:3 (2011), 383–390  mathnet  crossref  mathscinet  zmath
    5. Marchenkov S.S., “Fe-klassifikatsiya funktsii mnogoznachnoi logiki”, Vestnik Moskovskogo universiteta. Seriya 15: Vychislitelnaya matematika i kibernetika, 2 (2011), 32–39  mathscinet  elib
    6. S. S. Marchenkov, “Closed classed of three-valued logic that contain essentially multiplace functions”, Discrete Math. Appl., 25:4 (2015), 233–240  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:192
    Full text:65
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019